# SDR MALA020574

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 447301
- Part serial: A00061
- Condition: Malfunctioned
- Location: De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2789, RT ENGINE INTAKE HEAT LIGHT ILLUMINATED IN ICING CONDITIONS.  AIR RETURN TO MSP.  AIRCRAFT PASSED DE-ICE/ANTI-ICE CHECKS ON THE GROUND PRIOR TO FLIGHT.  AFTER TAKEOFF, ENTERED MODERATE RAIN AND TURNED ON THE INTAKE ANTI-ICE RT INTAKE CAUTION LIGHT CAME ON INTERMITTENTLY, COMPLETED QRH, LIGHT WOULD ILLUMINATE IMMEDIATELY.  MAINTENANCE FOUND EXHAUST NOZZLE HAD BROKEN LEAD, REPLACED SHOE BOX.  OPS CHECK GOOD IAW SAAB AMM 30-20-900-5.
